# SDR ASAA2023120446508

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 38,042 hours, 11,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78233008 EMERGENCY LIGHTS INOP AT L1 DOOR, R2 DOOR, ROW 3, ROW 8.ROW 11, ROW 17, ROW 19, ROW 23 AND ROW 33 AND A/C EXTERIOR R/H AFT OVERWING EXIT, R2 DOOR EXTERIOR, A.C L/H FWD OVERWING EXIT AND L1 DOOR EXTERIOR. GROUNDED - YES. REPLACED EMER. BATTERY PACKS AS REQ. INT & EXT EMER. LIGHTS WORK NORMALLY. A/C OK FOR SVC.
